| Model Number |
500001002502 |
| Medical Device Problem Codes |
Contamination (1120); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary system tower door failed every time and the user want to remove a medication.Sometimes, the nurses were able to recover the transaction and attempt the medication removal again; however, it could take several attempts before the removal was successfully processed.The tower door did open but then fail immediately afterward.The customer stated that this malfunction occurred when the user tried to issue medication to patient.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 26-jul-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system tower door failed.A field service engineer (fse) found that door 1 was failing intermittently.The engineer cleaned and tightened all connections on the latches throughout the tower.Diagnostic tests were performed, and all tests passed successfully.The customer inventoried medications in both doors and reported no further issues, resolving the issue.The system functioned as intended after the field service engineer repaired the device.